×

Found 70,546 Documents (Results 1–100)

100
MathJax

Instabilities, bifurcations, and nonlinear dynamics in two-dimensional generalizations of Kolmogorov flow. (English. Russian original) Zbl 07586584

Fluid Dyn. 57, No. 4, 430-443 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 4, 11-25 (2022).
MSC:  76E30 76D05 76R99
PDF BibTeX XML Cite
Full Text: DOI

Increasing flow complexity in time-dependent modulated ferrofluidic Couette flow. (English. Russian original) Zbl 07585851

Fluid Dyn. 57, No. 3, 387-400 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 3, 135-150 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Estimates for the locally periodic homogenization of the Riemann-Hilbert problem for a generalized Beltrami equation. (English. Russian original) Zbl 07585636

Differ. Equ. 58, No. 6, 771-790 (2022); translation from Differ. Uravn. 58, No. 6, 777-794 (2022).
MSC:  35B27 35Q15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software